Table of Contents
Game Theory
Volume 2014, Article ID 418057, 8 pages
http://dx.doi.org/10.1155/2014/418057
Research Article

Some Recursive Definitions for Linear Values of Cooperative TU Games

Department of Mathematics, University of Texas at Arlington, 411 S. Nedderman Drive, Arlington, TX 76019, USA

Received 19 July 2013; Revised 29 December 2013; Accepted 6 January 2014; Published 24 February 2014

Academic Editor: Aniekan Ebiefung

Copyright © 2014 Irinel Dragan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Sprumont, “Population monotonic allocation schemes for cooperative games with transferable utility,” Games and Economic Behavior, vol. 2, no. 4, pp. 378–394, 1990. View at Google Scholar · View at Scopus
  2. L. S. Shapley, “A value for n-person games,” in Contributions to the Theory of Games, vol. 28 of Annals of Mathematical Studies, pp. 307–317, Princeton University Press, Princeton, NJ, USA, 1953. View at Google Scholar
  3. J. P. Banzhaf, “Weighted voting doesn’t work: a mathematical analysis,” Rutgers Law Review, vol. 19, pp. 317–343, 1965. View at Google Scholar
  4. G. Owen, Game Theory, Academic Press, New York, NY, USA, 3rd edition, 1995.
  5. P. Dubey, A. Neyman, and R. J. Weber, “Value theory without efficiency,” Mathematics of Operations Research, vol. 6, pp. 122–128, 1981. View at Google Scholar
  6. S. Hart and A. Mas-Colell, “Potential, value and consistency,” Econometrica, vol. 57, pp. 589–614, 1989. View at Google Scholar
  7. I. Dragan, “New mathematical properties of the Banzhaf value,” European Journal of Operational Research, vol. 95, no. 2, pp. 451–463, 1996. View at Publisher · View at Google Scholar · View at Scopus
  8. I. Dragan, “On some relationships between the Shapley value and the Banzhaf value,” Libertas Mathematica, vol. 16, pp. 31–42, 1996. View at Google Scholar
  9. I. Dragan, “An average per capita formula for the Shapley value,” Libertas Mathematica, vol. 12, pp. 139–146, 1992. View at Google Scholar
  10. A. E. Roth, Ed., The Shapley Value: Essays in Honor of Lloyd S. Shapley, Cambridge University Press, Cambridge, Mass, USA, 1988.